# SDR CA160129002

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,294 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Unserviceable
- Location: Fuel System
- Part time: 4,465 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PRESSURE LIGHT ILLUMINATED IN CRUISE FLIGHT.  FUEL PRESSURE CONFIRMED NORMAL, FLIGHT CONTINUED IAW PMV AND PILOT RETURNED TO BASE.  MAINTENANCE TROUBLESHOOTING CONFIRMED FAILURE OF NR 2 BOOST PUMP.  PUMP MOTOR WAS RECEIVING POWER AND RUNNING BUT NO OUTPUT PRESSURE OR FLOW.
